×

zbMATH — the first resource for mathematics

Directed family of fuzzy sets and fuzzy perfect maps. (English) Zbl 0863.54003
The perfect functions in fuzzy setting are studied. The author introduces the concept of \(q\)-compactness and takes this definition of fuzzy compactness to define fuzzy perfect mappings. Fuzzy filter bases of fuzzy sets are studied vis-à-vis fuzzy perfect maps. Finally, some fuzzy topological properties are taken up for their study with regard to fuzzy perfect functions.
Reviewer: S.Saha (Calcutta)

MSC:
54A40 Fuzzy topology
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Azad, K.K., On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J. math. anal. appl., 82, 14-32, (1981) · Zbl 0511.54006
[2] Azad, K.K., Fuzzy Hausdorff spaces and fuzzy perfect mappings, J. math. anal. appl., 82, 297-305, (1981) · Zbl 0474.54006
[3] Bourbaki, N., General topology, (1966), Addison-Wesley Reading, MA, Part I · Zbl 0145.19302
[4] Chang, C.L., Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[5] Christoph, F.T., Quotient fuzzy topology and local compactness, J. math. anal. appl., 57, 497-504, (1977) · Zbl 0357.54008
[6] Di Concillio, A.; Gerla, G., Almost compactness in fuzzy topological spaces, Fuzzy sets and systems, 13, 187-192, (1984) · Zbl 0559.54005
[7] Hayder Es, A., Almost compactness and near compactness in fuzzy topological spaces, Fuzzy sets and systems, 22, 289-295, (1987) · Zbl 0641.54003
[8] Ganguly, S.; Saha, S., A note on semi-open sets in fuzzy topological spaces, Fuzzy sets and systems, 18, 83-96, (1986) · Zbl 0614.54007
[9] Ghosh, G., Semi-continuous and semi-closed mappings and semi-connectedness in fuzzy setting, Fuzzy sets and systems, 35, 345-355, (1990) · Zbl 0694.54009
[10] Hutton, B.; Reilly, I.L., Separation axioms in fuzzy topological spaces, Fuzzy sets and systems, 3, 93-104, (1980) · Zbl 0421.54006
[11] Lowen, R., Fuzzy topological spaces and fuzzy compactness, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[12] Mukherjee, M.N.; Ghosh, B., On fuzzy S-closed spaces and FSC-sets, Bull. Malaysian math. soc., 12, 1-14, (1989) · Zbl 0709.54006
[13] Mukherjee, M.N.; Sinha, S.P., Almost compact fuzzy topological spaces, Mat. vesnik, 41, 89-97, (1989) · Zbl 0697.54004
[14] Mukherjee, M.N.; Sinha, S.P., On some near fuzzy continuous functions between fuzzy topological spaces, Fuzzy sets and systems, 34, 245-254, (1990) · Zbl 0706.54005
[15] Mukherjee, M.N.; Sinha, S.P., Fuzzy 0-closure operator on fuzzy topological spaces, Internat. J. math. math. sci., 14, 309-314, (1991) · Zbl 0738.54002
[16] Pu, Pao-Ming; Liu, Ying-Ming, Fuzzy topology I. neighbourhood structure of a fuzzy point and Moore-Smith convergence, J. math. anal. appl., 76, 571-599, (1980) · Zbl 0447.54006
[17] Pu, Pao-Ming; Liu, Ying-Ming, Fuzzy topology II. product and quotient spaces, J. math. anal. appl., 77, 20-37, (1980) · Zbl 0447.54007
[18] Srivastava, R.; Lal, S.N., On fuzzy proper maps, Mat. vesnik, 38, 337-342, (1986) · Zbl 0654.54005
[19] Whyburn, G.T., Directed families of sets and closedness of functions, (), 688-692 · Zbl 0139.16204
[20] Wong, C.K., Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.